PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 47 > pp. 135-191

THEORETICAL ASPECTS OF WAVE PROPAGATION IN RANDOM MEDIA BASED ON QUANTY AND STATISTICAL FIELD THEORY

By N. Blaunstein

Full Article PDF (440 KB)

This article is cited by:
  • Stochastic Ray Propagation in Stratified Random Lattices - Comparative Assessment of Two Mathematical Approaches
    Anna Martini, Luca Marchi, Massimo Franceschetti, Andrea Massa
    Progress In Electromagnetics Research, Vol. pier-71, 159, 2007
    doi:10.2528/PIER07022002